# SDR UHLA2012050400139

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 8,073 hours, 6,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 005336
- Condition: Discharged
- Location: Cockpit
- Part time: 8,066 hours, 6,308 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN COCKPIT DOES NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY BATTERY IAW EMB 170 MM 33-50-01.  OPS CHECK GOOD.
